Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Earlier this year I had went on accutane and exactly finished it about like 3 months ago and used it for 4 months, 20mg a day for the first month, 40mg a day for the second month, and the 3rd and 4th month were 30mg twice a day. I only used the stuff for my lips and sometimes hives on my hands. I didn't really use the lotion for scars or whatever. The whole journey kind of cleared my skin like I touch my skin and it feels clear with a couple bumps but i look like i still have acne due to the redness. But my skin is really red and irratated like my cheeks and side of my face except for my forehead which is a little but not as much as my cheeks and side of face because I don't think I had that much acne there. I wanted to use it for at least 2 more months but my mom was so worried and wouldn't let me do anymore months and my dermatologist said I was done but I clearly wasn't. Also when I'm exposed to the sun my face gets really red and irritated and so does it when I get out of the shower. Right when I wake up I don't have that much irritation but like in a bit it just gets red and later on its gets redder and it's so annoying. I don't know if I have rosacea or something please help me out and tell me what i have or could do to get my face my actual skin color and not fuckn red. Really depressed over this because it makes me look terrible and I'm really tired of it waking up every morning to this and if there isn't a cure or doesn't go back to normal I might just end it all.

image.jpeg

image.jpeg

image.jpeg

Share this post


Link to post
Share on other sites

does the skin there feel really tight and dry? If so the redness could just be irritation as a result of that. I find that if my skin is overly dry it will stay extremely red and be radiating heat all day long. The only way i have gotten rid of it is to moisturize twice a day using aloe propolis cream and applying a nice thick layer since it absorbs in very quickly.

Share this post


Link to post
Share on other sites

I’ve been on accutane for 9 weeks and had similar redness for pretty much the whole time. My derm said it could stay like this for several months after I finish. I must admit I’m pretty worried about the long term redness as it’s nearly as annoying to live with as the acne.

do you find certain things trigger you like eating, exercise, feeling embarrassed etc? 

Also wanted to add that My redness is also less visible when I wake up but gets worse after a shower 

I think the best advice is to go back to see your derm as they’re the most qualified to comment. 

Share this post


Link to post
Share on other sites

@Devin Thomas it does feel a bit tight at times and dry, how long have you been using the moisturizer on for like weeks, months?

In the picture that's not even what it's normally like I was just very oily so it hid a bit. I am more red than that.

@BigM84 yeah I feel embarrased and just feel like crap most of the time. Same thing once I wake up its less visible but still red but after a shower or later on in the day it gets really red especially at school it gets even redder I think because I feel embarrased and I can't make that feeing go away.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×